# SDR ASAA2022081239505

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 52,124 hours, 15,463 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: BACB10FK5F9HS
- Condition: Damaged
- Location: R1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT CLOSE PROPERLY. GROUNDED - YES. REPLACED THE DAMAGED CENTER BEARING ASSY REF B737-800 CMM 52-41-05.
